# SDR 97UAL900327

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9013U
- Make and model: Boeing 737222
- Aircraft serial: 19051
- Engine: Pwa JT8D7B
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 990997
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST ALL A SYSTEM HYDRAULIC PRESSURE AND QUANTITY DURING TAXI.  SUPPLEMENTAL DATA UPDATE, REPLACED GROUND SPOILER ACTUATOR.  CHANGED CASE DRAIN FILTERS FOR BOTH ENGINES.  SERVICED HYDRAULICS AND RIGGED SPOILER.
